# SDR BSYA201403

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N40919
- Make and model: Piper PA-31-350
- Aircraft serial: 8152162
- Aircraft time: 13,679 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MOMENTS AFTER DEPARTURE FROM LWM, PILOT NOTICED RT ENG OIL PRESS DROPPING & OIL TEMP RUNNING HIGH.  PILOT NOTIFIED ATC, RETURNED BACK & LANDED SAFELY AT LWM WITHOUT INCIDENT.  MAINTENANCE IS INSPECTING.
